ADVERTISEMENT



Google       
Call (866) 635-2689 for a free Personal Injury evaluation by attorney in your area.

Home -> Law Blog Directory -> Personal Injury Law Blogs -> Dallas Personal Injury Lawyer

OR PHONE (866) 635-1838 for Bankruptcy Help, (866) 635-6190 for Divorce,
(866) 635-2689 for Personal Injury or (866) 635-9402 for Criminal Defense

Find a Local Lawyer

Bankruptcy (866) 635-1838
Divorce (866) 635-6190
Personal Injury (866) 635-2689
Criminal Defense (866) 635-9402

Bookmark

Personal Injury Law

: Dallas Personal Injury Lawyer

More Accounts of Cipro/Levaquin Side Effects

By Jeff Rasansky

ADVERTISEMENTS


Last week we blogged about Cipro and Levequin, two antibiotics that have been known to cause some pretty bad side effects. The FDA released a statement on July 8, that requested black box warnings for these drugs. Talk about side effects! These drugs have been linked to a risk of tendinitis and tendon rupture!

I decided to dig around a bit and see if I could find any first-hand accounts of people who have taken these drugs and experienced the side effects. I was amazed at what I found:

I have taken Levaquin 500 mg tablets for 11 days (until 2 days ago) against pneumonia.

I have developed severe pain in my achilles tendons (mostly on the left side ). I can hardly walk in the morning. Not having had any problems before I could not figure whatever could be the reason for this problem, especially since I have been doing stretching exercises for years.

I was diagnosed in an emergency room with pneumonia after some mysterious symptoms that included blood pressure over 200 and pulse of 110 with sputum containing blood. I was given a prescription for Levaquin for the "pneumonia."

After two days, there was tremendous swelling of my right arm and left leg.

There was acute weakness and pain of the left Achilles tendon. My left leg bothers me to this day--about 8 months later.

I was in doubt about the pneumonia diagnosis to begin with, and still am. Doubly in doubt about the prescription, since I have never been allergic or had any reaction to drugs in 85 years.

I just finished taking Levaquin for 10 days for a sinus infection. After the 5th day I noticed extreme pain in my muscles through my entire body. I just finish my 10th pill 3 days ago and am still in extreme pain. I feel like I'm an 80 year old woman in a 34 year old's body.

I'm not sure if a "black box" warning will do anything for the pain these people have already experienced. What about you? Have you experienced any of these side effects with Cipro or Levaquin?

Originally posted at InjuryBoard by Jeff Rasansky

Full post as published by Dallas Personal Injury Lawyer on July 14, 2008 (boomark / email).

Bloggers, promote your law blog by nominating your blog for inclusion in USLaw.com's Law Blog Directory and RSS Reader. Benefits described.
Related Law Articles
Lawsuits and Settlements

Related Searches

























































































































US Law
#1 Online Legal Resource













Your Blog Subscriptions
Subscribe to blogs

10,000+ Law Job Listings
Lawyer . Police . Paralegal . Etc
Earn a law-related degree
Are you the author of this blog? Adding USLaw.com to your Blogroll increases relevance. You qualify to display a USLaw Network badge.
Suggest changes to this blog's description or nominate another for inclusion. Register for updates.


Practice Area
Zip Code:

Contact a Lawyer Now!






0.014 secs (new cache)